# SDR UALA2010010500058

- Difficulty date: January 4, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 56,647 hours, 20,876 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042205U1
- Part serial: 1035
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE NEEDS REPLACEMENT.  REPLACED SLIDE. ACCOMPLISHED RII INSTALLATION INSPECTION OF NR 4 SLIDE. NO DEFECTS NOTED.
